My daughter has not had her minstrel cycle for a fue months, and I am wondering if it is because she is taking ADDERALL (adderrall). She is happy because she dose not have it. But I wont to know if I should have her checked by a doctor
I don't know how old she is, but of course, you should make sure she is not pregnant.
If she is not, then what can happen is that girls who do not eat enough and lose too much weight will stop menstruating. This happens to female athletes. Since Adderrall can suppress appetite, you should check her food intake/ weight loss as a possible cause. I
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.